# SDR UPS803652

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 5612298
- Condition: Corrosion
- Location: Fs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION BULGE UNDER REPAIR AT NOSE WHEELWELL CEILING ABOVE LIGHT F.S. 12.  REPAIRED IAW DC8-5310-7121-A.
